BOSTON (WBZ NewsRadio) — KinderFarms is voluntarily recalling all of its KinderMed pain and fever products for children because of an issue with the active ingredient, acetaminophen.
The pharmaceutical company said a testing of sample batches indicated some products did not meet specifications and may pose a health risk.
The two products being recalled are:
KinderMed Infants' Pain & Fever (2 fluid ounces/59 mL), (Acetaminophen - 160 mg per 5 mL), Oral Suspension - UPC: 850001805698
KinderMed Kids' Pain & Fever (4 fluid ounces/118 mL), (Acetaminophen - 160 mg per 5 mL), Oral Suspension - UPC: 850001805728
According to the FDA, acetaminophen can cause health issues such as abdominal pain, nausea, vomiting, and even jaundice in higher doses.
KinderFarms said there have been no reports of any serious adverse events so far.
Customers who purchased either product can return them to their place of purchase for a full refund.